# SDR ANCF200300020

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 58,022 hours, 11,288 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Out Of Rig
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ACCESS DOOR LIGHT ILLUMINATED AND EICAS MSG E/E ACCESS DOOR DISPLAYED; TAKE OFF WAS REJECTED AND WHEN LEAVING THE RUNWAY THE MESSAGE WAS NO LONGER DISPLAYED.  C/A:  MAINTENANCE PEOPLE CHECKED THE DOOR IAW SECURITY AND CONDITION AND WAS FOUND IN NORMAL CONDITION.  E/E ACCESS DOOR WAS VERIFIED BY ADJUST AND PROXIMITY SENSORS RIGGING WAS PERFORMED IAW AMM 527100 / 501 WITH SATISFACTORY RESULTS.
